# SDR 4DPA202506090001

- Difficulty date: May 26, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N947JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 41,788 hours, 32,847 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED-WHILE AT FL360 EN ROUTE TO LAS, AUTOPILOT FAILED FOLLOWED BY MULTIPLE SYSTEM FAILURES EMBLEMATIC OF A DC BUS1 FAILURE EVEN THOUGH DC BUS 1 FAIL DID NOT APPEAR ON THE EICAS. SYSTEMS INCLUDED TRIM, PRESSURIZATION , HYDRAULICS, FLAPS, SPOILERS, ETC…ALSO INCLUDED ANTI-ICE, SPS, LG AIR/GND FAIL.  REFERENCE AWM 24-61-50, SHEET 1 OF 3, PAGE 2, DATED JUN 08/09. REGARDING CABLE “W130-0001-4”, FOUND CABLE TERMINAL CONNECTED TO “TB0021” TO BE CRIMPED INCORRECTLY. METAL PART OF RING TERMINAL WAS CRIMPED ONTO INSULATION OF CABLE “W130-0001-4”, RESULTING IN INTERMITTENT ELECTRICAL CONTACT AND POWER LOSS OF ELECTRICAL DC BUS 1 IN FLIGHT. REMOVED CABLE “W130-0001-4” ASSEMBLY FROM AIRCRAFT, INSTALLED NEW 4 GAUGE CABLE AND CRIMPED NEW RING TERMINALS TO EACH END OF CABLE. INSTALLED TO ELECTRICAL SYSTEM AND PERFORMED OPERATIONAL CHECKS OF DC BUS 1 POWER FED COMPONENTS. TESTED ESSENTIAL BUS POWER TRANSFER AND MONITORED FOR FUNCTION AND CONSISTENT POWER OF ALL AFFECTED SYSTEMS- ALL CHECKS GOOD. CABLE FABRICATION AND REPLACEMENT WAS COMPLETED
